# SDR 2001UALA02079

- Difficulty date: September 21, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 8,562 hours, 2,899 cycles
- Engine: Pwa PW4052
- Engine time: 8,563 hours, 2,900 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Harness
- Part number: 420437
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 8,563 hours, 2,900 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLE DISCONNECTED ON DESCENT WITH LEFT ENGINE CONTROL ROLL EICAS MSG.  RE-ENGAGED AUTO THROTTLE AND DISCONNECTED AGAIN. INTERMITTENT HARNESS PROBLEM BETWEEN THE PERMANENT MAGNET ALTERNATOR (PMA) AND THE ELECTRONIC ENGINE CONTROL (EEC) CAUSED THE EEC A-CHANNEL TO SET THE A-CHANNEL POWER FAIL MESSAGE WITH ENGINE REVERSION TO ALTERNATE MODE OPERATION.  AUTO THROTTLE IS NOT OPERABLE IN THE ALTERNATE (N1) MODE.  ENGINE WAS REPLACED.  ENGINE HARNESS BETWEEN THE PMA AND EEC WAS REPLACED ALONG WITH THE PMA AND EEC.  TEST CELL RUN CONFIRMED NORMAL OPERATION.  HARNESS IS UNDER INVESTIGATION.
